MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1017/s1047951121001992

Медицинская библиотека · Cardiology in the young · 2021

Fluconazole-associated QT interval prolongation and Torsades de Pointes in a paediatric patient.

Ünal Yüksekgönül Ayşe, Ertuğrul İlker, Karagöz Tevfik

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

"Torsades de pointes", a life-threatening rhythm disorder, is a polymorphic ventricular tachycardia that usually develops in association with a prolonged QT interval. Fluconazole, an anti-fungal drug, may also induce QT prolongation, in some cases subsequent torsades de pointes. Herein, we report a 16-year-old female presenting "torsades de pointes" after administration of fluconazole and rapidly improved upon cessation of the drug.

Для цитирования: Ünal Yüksekgönül Ayşe, Ertuğrul İlker, Karagöz Tevfik. Fluconazole-associated QT interval prolongation and Torsades de Pointes in a paediatric patient.. Cardiology in the young. 2021. DOI: 10.1017/s1047951121001992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.